# SDR MEX2003518

- Difficulty date: November 13, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 41003108
- Condition: Failed
- Location: Rt Hyd System
- Part time: 7,776 hours, 4,809 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO HIGHT TEMPERATURE ON RT HYDRAULIC SYSTEM.  THE RT HYDRAULIC PUMP WAS REPLACED.  DURING OVERNIGHT SERVICE THE PTU AND RELIEF VALVE WERE REPLACED IAW MM 29-10-12 RESPECTIVELY.
